Government spending multipliers in contraction and expansion

Qazizada, Walid and Stockhammer, Engelbert (2015) Government spending multipliers in contraction and expansion. International Review of Applied Economics, 29(2), pp. 238-258. ISSN (print) 0269-2171

Full text available as:
[img] Text
Stockhammer-E-30367.pdf - Accepted Version
Restricted to Repository staff only

Download (582kB)
Item Type: Article
Research Area: Economics and econometrics
Faculty, School or Research Centre: Faculty of Arts and Social Sciences > School of Economics, History and Politics (from November 2012)
Depositing User: Susan Miles
Date Deposited: 05 Feb 2015 10:28
Last Modified: 05 Apr 2017 08:38
URI: http://eprints.kingston.ac.uk/id/eprint/30367

Actions (Repository Editors)

Item Control Page Item Control Page